# SDR USAAD96122

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47371
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Nr 1
- Part time: 70,202 hours
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT 1611 - PH-YUL - AFTER TAKEOFF, WITH APU GENERATOR ON MEL, THE NR 1 GENERATOR FAILED.  RETURNED TO FIELD.  REPLACED NR 1 CSD.  (M)
